(Closed) Mid month spotting??

posted 7 years ago in Wellness
Post # 3
Member
5985 posts
Bee Keeper
  • Wedding: June 2010

I really dont have any advice but this has happened to me before. I called my doctor and she said not to worry….

Post # 4
Member
6597 posts
Bee Keeper
  • Wedding: August 2010

I have never used the patch and so i don’t know if your experience will be the same as mine but I will share my experience none the less.

I experienced mid-month spotting all the time on the pill and I thought it was normal until I mentioned it to my specialist (i have PCOS and have to be on birth control to medicate it). She mentioned that it isn’t normal and tried different oral contraceptives with me to try and fix it – nothing worked! So eventually she did an internal pelvic ultrasound and found that my uterine lining was too thin and because I had been on birth control for so long it was not getting built back up. The hormones in the pills are supposed to increase your lining though out the month and then the withdrawal of hormones causes the lining to shed itself. Apparently my liver metabolized the oral contraceptives too well and they weren’t getting to my uterus and so I am now on the nuvaring, to bypass the liver, and YAY no spotting.

I presume that with the patch you would also be bypassing the liver so I would probably just give it a couple months and if you still have spotting go and see your gyno!

Post # 5
Member
1003 posts
Bumble bee
  • Wedding: June 2012

@FMM: That is what happened to me as well. Except a higher dosage of pill fixed it for me. Worth getting checked out.

Post # 6
Member
862 posts
Busy bee
  • Wedding: November 2011

Ah!!  Same thing happened to me today!!  I haven’t been taking my pill at the same time each night the past week (stressing with school) and I started my period today hardcore in the middle of the pack – I wouldn’t worry too much about it!

The topic ‘Mid month spotting??’ is closed to new replies.

Find Amazing Vendors